Yes, as long as you and your doctor agree that you need the prozac, don't be afraid to take it. You may have some mild side effects such as drowsiness and headache the first couple of weeks, but these will subside. It may take upwards of a month for the medication to reach maximum effectiveness so be patient.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2010 • 2 answers
Posted 28 Sep 2012 • 2 answers
I got perscribed prozac and im.really scares to take it. will this drug take away my pphysical symp?
Posted 10 May 2015 • 1 answer
Posted 26 May 2015 • 2 answers
I started taking Prozac about 5 months ago and gained 25 lbs. My doctor is weaning me off of Prozac?
Posted 23 Jan 2017 • 2 answers